# SDR CALA2013103092515

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 42,146 hours, 17,954 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXHAUST CONE HAS 4.5" CRACK IN ZONE 1 AT 4 O'CLOCK POSITION.  STOP DRILLED CRACK IAW AMM 78-11-12-200-011-C.
